# SDR 96FDEA00122

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT STAB L/E AT UPPER FWD TANG.  CRACK EXTENDS ITSELF ACROSS FASTENER HOLE APPROX 1.25 INCH IN LENGTH.  CRACK LOCATION IS 5 INCHES I/B OF CLOSURE RIB AREA.  REPAIRED CRACK IN REF TO SRM 55-20-00 FIG 9 AND 10.  ALSO, PER EA 8-5510-21035A.
